Thunderstorm Wind, Logan
- When
- June 8, 10:30 AM CST
- Where
- Logan County, Russellville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.850, -86.880
Another in a series of late season cold fronts brought severe thunderstorms to central Kentucky. Many areas received wind damage in the form of downed trees and power lines.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
Another in a series of late season cold fronts brought severe thunderstorms to central Kentucky. Many areas received wind damage in the form of downed trees and power lines.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 8, 9:05 AM CST, 1 hour 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1105 AM EDT FRI JUN 8 2007 .15Z MESO UPDATE... STORMS ARE OBVIOUSLY STRUGGLING SO FAR THIS MORNING OVER SOUTH CENTRAL INDIANA AND NORTH CENTRAL KENTUCKY. THIS IS NOT ENTIRELY UNEXPECTED...AS CONVECTIVE SYSTEMS OFTEN WEAKEN AROUND THIS TIME OF DAY. STRONGEST SURFACE WIND GUSTS WE HAVE SEEN SO FAR HAVE BEEN ON THE ORDER OF 35 TO 45 MPH FROM DUBOIS COUNTY INTO ORANGE COUNTY. HOWEVER...ALL IS NOT LOST. LIFTED INDEX HAS DROPPED TO -6 OVER CENTRAL KENTUCKY AS ATMOSPHERE THERE CONTINUES TO HEAT AND DESTABILIZE. SHORTLY BEFORE 15Z NEW CELLS WERE BEGINNING TO DEVELOP BETWEEN BOWLING GREEN AND MAMMOTH CAVE. COLD FRONT STILL WELL OFF TO THE WEST OVER SOUTHWEST ILLINOIS. ALSO...NEW CONVECTION WILL BE POSSIBLE OVER CENTRAL KENTUCKY THIS AFTERNOON ALONG GUST FRONT PUT OUT BY MORNING CONVECTION. WILL STILL NEED TO KEEP OUR GUARD UP. SEVERE THUNDERSTORM WATCH TO CONTINUE IN ITS ENTIRETY FOR NOW. 13 .14Z MESO UPDATE... UPDATED ZONES AND GRIDS FOR NEW SEVERE THUNDERSTORM WATCH. STRONGEST STORM AFFECTING THE LMK CWFA AT THIS TIME IS ENTERING DUBOIS COUNTY AS I TYPE THIS...LOOKS TO BE BELOW SEVERE LIMITS RIGHT NOW. WILL HAVE TO WATCH THE LINE CURRENTLY OVER WESTERN KENTUCKY AS IT MOVES EAST INTO INCREASINGLY UNSTABLE AIR OVER CENTRAL KENTUCKY. WILL ALSO WATCH FOR NEW CONVECTION ALONG LEADING GUST FRONT. 13 .1330Z MESO UPDATE... LINE OF STRONG STORMS WITH POSSIBLE WIND GUSTS OVER 50 MPH ADVANCING QUICKLY FROM SOUTHWEST INDIANA/WESTERN KENTUCKY. SHOULD BE ENTERING THE NORTHWEST PORTION OF THE CWFA...AROUND DUBOIS COUNTY...WITHIN THE NEXT HOUR. WHETHER THE STORMS WILL STILL BE THAT STRONG WHEN THEY GET THIS FAR EAST IS STILL IN QUESTION. NORMALLY OVERNIGHT CONVECTIVE SYSTEMS BEGIN TO WANE AFTER SUNRISE. HOWEVER THESE STORMS HAVE BEEN MAINTAINING THEIR STRENGTH...AND THE COMPLEX OVER SOUTHWEST INDIANA HAS TAKEN ON A RATHER MENACING BOW SHAPE WITH THE MAIN SUPERCELL AT THE NORTH END OF THE BOW. EVANSVILLE RADAR HAS BEEN INDICATING WINDS OF 60 KNOTS AT 1200 FEET. WILL OBVIOUSLY NEED TO KEEP AN EYE ON THIS. AS FOR THE GRIDS...HAVE INCREASED CLOUDCOVER THIS MORNING AND THIS EVENING. ALSO HAVE INCREASED POPS IN THE NORTHWEST THIS MORNING SINCE SOLID LINE OF STORMS WILL BE IMPACTING THAT AREA VERY SOON. STORMS WILL CONTINUE TO CROSS THE REGION THIS AFTERNOON. SEVERE WEATHER WILL STILL BE POSSIBLE...ESPECIALLY IN THE EAST WHERE THERE WILL BE THE MOST OPPORTUNITY FOR HEATING. 13 .AVIATION (12Z TAF ISSUANCE)... OF IMMEDIATE CONCERN IS LOW LEVEL WIND SHEAR WHICH WAS DROPPED AS OF THIS ISSUANCE AS 1K TO 2K FOOT SW WINDS HAVE DECREASED TO 30-40KTS WHILE SFC SW WINDS HAVE INCREASED TO AROUND 10KTS. THIS TREND WILL CONTINUE INTO THE AFTN. MAIN PROBLEM FOR REST OF FORECAST WILL BE TIMING THE SHOWERS/ THUNDERSTORMS FORMING ALONG AND AHEAD OF THE COLD FRONT HEADED OUR WAY. CURRENT INDICATIONS ARE THE THUNDERSTORMS SHOULD ARRIVE AT LOUISVILLE (SDF)...IN THE 16Z TO 18Z TIME FRAME AND BWG/LEX SHORTLY AFTER THAT. HAVE BUMPED UP TSTM CHCS FOR SDF AND LEX WITH TEMPO GROUPS FROM 18Z-23Z WHICH WILL AT TIMES SEND VSBYS INTO THE MVFR RANGE. FOR NOW WILL KEEP IN VCNTY AT BWG...BUT CUD GO TO A TEMPO GROUP NEXT ISSUANCE IF CURRENT RADAR TRENDS CONTINUE. TSTMS SHUD BE EXITING ALL THE TAF SITES AFTER 00Z AS CDFNT DROPS INTO TN. DK .SHORT TERM (TODAY AND TONIGHT)... POTENTIAL FOR SVR STORMS THE FOCUS THIS PD. WV IMAGERY INDICATES SHRTWV TROF ACRS THE UPR MS VLY PRECEDED BY CDFNT EXTENDING FROM ERN IA TO WRN MO ATTM. PROFILERS ARE SHOWING 5H 70-80 KT SW JET JUST AHEAD OF TROF IN THE VICINITY OF THE FRONT. SFC/LO LVL THETA E AXIS EXTENDS FROM CNTRL AR TO CNTRL MO TO NRN IL ATTM WITH A SECONDARY AXIS FROM NRN MS TO WRN TN/W KY. STRONG MOISTURE/DEWPOINT GRADIENT ALONG FRONT ATTM. UPR LEVEL TROF FLATTENS AS IT APPROACHES OUR FORECAST AREA (FA) LATE TODAY AND PASSES THRU TNGT. MODELS HAVE CLOSED THE GAP ON FROPA TIMING-MAYBE AN HOUR OR 2 APART WITH GFS STILL FASTEST WITH FRONT PASSING THRU LOUISVILLE BY 00Z. SHRT RANGE MODELS...INCLUDING OUR HIEST RESOLUTION LOCAL WRF...ARE CONSISTENT WITH INDICATING SCT TO NMRS TSTMS REACHING OUR NWRN MOST FA BY ABOUT MIDDAY AS MID LEVEL CAP WEAKENS...EXITING TO THE SOUTH OF THE OHIO RIVER BY 00Z AND THEN OUT OF OUR SERN MOST FA BY ABOUT 04Z. SPECULATING THAT OUR GREATEST SVR THREAT THIS AFTN AND EARLY EVE WILL BE ACRS THE NERN QUAD OF OUR FA INCLUDING OUR SERN INDIANA COUNTIES INTO THE BLUEGRASS REGION INCLUDING FFT AND LEX FROM ABOUT 19Z TIL 00Z. THIS AREA IS ON THE SWRN BORDER OF SPCS HIGHEST PROBS FOR SVR STORMS. IT APPEARS THAT MOISTURE/INSTABILITY (DEWPOINTS WILL CLIMB INTO THE LOWER 70S AT MOST LOCALES AND CAPES PROGGED LOCALLY TO 3500 J/KG)ARE CERTAINLY PLENTIFUL FOR THIS EVENT...HOWEVER DYNAMICS/WIND FIELDS OVERALL ARE ON THE WANE TODAY. HOWEVER...LOCAL WRF INDICATES A 45KT LO LVL JET COINCIDING WITH A BNDRY LAYER HELICITY MAX AT 21Z ON THE FRONT OVER SRN INDIANA JUST N AND E OF SDF TDA...DROPPING INTO THE BLUEGRASS REGION BY 00Z AND DECREASING AFTERWARD. SO THE THINKING IS...INCREASE POPS TO LIKELY BY THE AFTN WITH STORMS BECOMING MORE WIDESPREAD WITH TIME. A FEW STORMS MAY BECOME SVR WITH WIND/HAIL ABOUT EQUAL AS THREATS...PRIMARILY IN THAT AREA MENTIONED ABOVE. KIRKPATRICK .LONG TERM (SATURDAY THROUGH THURSDAY)... SATURDAY AND SUNDAY... INCREDIBLE LATE SPRING WEATHER FOR THE WEEKEND...UPPER LEVEL PATTERN STARTING THE WEEKEND FINDS A STRONG BUT FLATTENED RIDGE ACROSS THE GULF STATES AND ZONAL FLOW ACROSS THE NORTHERN HALF OF THE CONUS. SURFACE HIGH PRESSURE MOVES SLOWLY INTO THE OHIO VALLEY AND GREAT LAKES DURING THE PERIOD...KEEPING MOSTLY CLEAR SKIES EACH DAY...AND BRINGING A DRY NORTHEAST OR EASTERLY FLOW INTO THE REGION. NEAR NORMAL TEMPS EACH DAY...WITH SUNDAY BEING SLIGHTLY WARMER OF THE TWO DAYS. LOW HUMIDITY EACH DAY AS DEWPOINTS SHOULD DROP INTO THE 50S. MONDAY THROUGH TUESDAY... SOME AMPLITUDE INCREASE TO THE SOUTHERN RIDGE DURING THE EARLY WORK WEEK...AND A CLIMB IN H850 TEMPS IS EXPECTED. DIURNAL CU LOOKS POSSIBLE EACH DAY...BUT WITH EASTERLY FLOW MONDAY AND TUESDAY WOULD NOT EXPECT PRECIP EITHER DAY AS THIS IS TYPICALLY A DRY SETUP FOR THE REGION. ALSO...THE INCREASE IN MID LEVEL WARMING CREATING A CAP...AND BASICALLY JUST THE LACK OF ANY TRIGGER TO SPEAK OF WOULD LIMIT CONVECTION FROM DEVELOPING. HAVE THEREFORE REMOVED POPS FOR TUESDAY...EURO WOULD AGREE WITH THIS FOR THE MOST PART AND GOOD AGREEMENT FROM THE MREF TO STAY DRY EACH DAY AS WELL. DID TWEAK EACH DAY WARMER THAN PREVIOUS FORECASTED...BUT DID NOT GO AS FAR AS THE MEXMOS...TRENDED UP DUE TO THE INCREASED H850 TEMPS SEEN IN BOTH THE EURO AND GFS CLOSE TO 18 OR 19 C. WEDNESDAY AND THURSDAY... MADE NO CHANGES TO THE LAST TWO DAYS OF THE FORECAST PACKAGE. THE MREF ENSEMBLES HAVE TRENDED MUCH WETTER...WITH MORE THAN 50 PERCENT OF THE MEMBERS SHOWING .1 OF RAINFALL BOTH DAYS. AT THE SAME TIME THE 00Z EURO IS NOT NEARLY AS BULLISH ON THE RAINFALL THREAT WEDNESDAY SHOWING A DRY DAY...MORE SO FOR THURSDAY WHERE MUCH MORE LOW LEVEL MOISTURE ENTERS THE REGION ALLOWING FOR GREATER INSTABILITY. ABOVE NORMAL TEMPS THOUGH LOOK TO CONTINUE EITHER WAY AS H850 TEMPS REMAIN WARM AROUND 18 OR 19 C. --SCHOTT && .LMK WATCHES/WARNINGS/ADVISORIES... KY...SEVERE THUNDERSTORM WATCH WEST OF A LINE FROM LEXINGTON TO TOMPKINSVILLE UNTIL 20Z. IN...SEVERE THUNDERSTORM WATCH UNTIL 20Z ALL COUNTIES. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT FRI JUN 8 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-090830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1130 AM EDT FRI JUN 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL MOVE INTO SOUTHERN INDIANA LATE THIS AFTERNOON AND INTO CENTRAL KENTUCKY BY EVENING. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS FRONT. THE STRONGEST STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WINDS AND UP TO QUARTER SIZE HAIL. AT THIS TIME...THE AREA WITH THE GREATEST SEVERE POTENTIAL APPEARS TO BE EASTERN AND SOUTHERN SECTIONS OF CENTRAL KENTUCKY INCLUDING LEXINGTON AND BOWLING GREEN. THE STORMS SHOULD EXIT SOUTH CENTRAL KENTUCKY BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON HOURS WEDNESDAY AND THURSDAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. 13
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 955 AM EDT FRI JUN 8 2007 INZ083-081430- DUBOIS- 855 AM CDT FRI JUN 8 2007 ...A STRONG THUNDERSTORM WILL ENTER DUBOIS COUNTY... AT 853 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF LYNNVILLE...OR 9 MILES SOUTHEAST OF OAKLAND CITY...AND MOVING EAST AT 45 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR JASPER BY 915 AM CDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CALLAHAN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1023 AM EDT FRI JUN 8 2007 INZ076-081500- ORANGE- 1023 AM EDT FRI JUN 8 2007 ...A STRONG THUNDERSTORM WILL ENTER NORTHWEST ORANGE COUNTY... AT 918 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF SHOALS...OR 23 MILES SOUTHWEST OF BEDFORD...AND MOVING EAST AT 50 MPH. FREQUENT DEADLY LIGHTNING...MODERATE RAIN WITH RAINFALL AMOUNTS OF AROUND ONE HALF INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN THREE MILES...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 45 MPH...ARE EXPECTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. CALLAHAN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1119 AM EDT FRI JUN 8 2007 INZ090-KYZ024-025-081600- BRECKINRIDGE-HARRISON-MEADE- 1119 AM EDT FRI JUN 8 2007 ...A LINE OF STRONG STORMS WILL MOVE ACROSS BRECKINRIDGE...HARRISON...AND MEADE COUNTIES... AT 1117 AM EDT(1017 AM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF CORYDON TO 7 MILES NORTH OF HARDINSBURG...OR ALONG A LINE EXTENDING FROM 31 MILES WEST OF LOUISVILLE TO 31 MILES EAST OF ROCKPORT...AND MOVING EAST AT 40 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND GUSTY WINDS OF AROUND 40 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR CORYDON BY 1135 AM EDT. NEAR BRANDENBURG BY 1140 AM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1140 AM EDT FRI JUN 8 2007 KYZ070>072-081700- LOGAN-SIMPSON-WARREN- 1040 AM CDT FRI JUN 8 2007 ...STRONG STORMS MOVING INTO RUSSELLVILLE AND THEN FRANKLIN... AT 1031 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF RUSSELLVILLE...MOVING EAST AT 30 MPH. THESE STORMS WILL MOVE INTO RUSSELLVILLE BY 1140 CDT...AND INTO FRANKLIN JUST AROUND 1230 PM CDT. OCCASIONAL LIGHTNING...BRIEF HEAVY RAINFALL WITH RAINFALL AMOUNTS OF AROUND ONE INCH...SMALL PEA SIZE HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 20 AND 1. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 04
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1225 PM EDT FRI JUN 8 2007 INZ077>079-090>092-KYZ024>028-030-081715- BRECKINRIDGE-CLARK-FLOYD-GRAYSON-HARDIN-HARRISON-JEFFERSON-MEADE- OHIO-SCOTT-WASHINGTON- 1225 PM EDT FRI JUN 8 2007 ...STRONG LINE OF STORMS FROM MADISON TO LOUISVILLE TO LEITCHFIELD THROUGH 130 PM EDT... AT 1222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STORMS FROM MADISON INDIANA THROUGH LOUISVILLE TO LEITCHFIELD...MOVING EAST AT 30 MPH. THESE STORMS WILL BRING REDUCED VISIBILITIES AND 35 TO 45 MPH WINDS TO ELIZABETHTOWN...LOUISVILLE...AND NEW ALBANY OVER THE NEXT HOUR. OCCASIONAL LIGHTNING...PEA SIZE HAIL...WILL ALSO ACCOMOPANY THE LINE OF STORMS. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 105 AND 94. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 10 AND 28. THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS 14 AND 9. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 04
The national radar mosaic for the moment the first event began.
10 thunderstorm wind, 1 lightning. Local standard time, as filed.
Power lines were downed. Local media reported an estimated 60 mph wind gust.
A garage was damaged along Highway 152 east of Springfield. Numerous trees were downed in Springfield and elsewhere in Washington County. Power was out to much of the city of Springfield for two hours after the storm passed.
A large tree was blown on to a car on Leestown Road near the Woodford County line.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2007Every state in 2007This day in weather historyWarnings in Kentucky, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 40877, 40878, 40879, 40876, 40880, 40881, 40883, 40884, 40885, 40887, 40886.